Author Topic: Jumped off Klonopin early, letís talk about it  (Read 258 times)

[Buddie]

Jumped off Klonopin early, letís talk about it
« on: June 01, 2022, 11:03:50 am »
After over a year of tapering and all sorts of withdrawls, I had my good days, okay days, bad days and the days where Iíd wonder if this is hell on earth. Unfortunately the lower I went on Klonopin dosage the more hell on earth I felt.

Originally dry tapering with 5% cuts off of 1mg (.95 .90 .85etc) I made it down to .30 in which I had to go .01 at a time after that making it to .23mg. At this point it was just severe brain fog, loss of appetite for weeks and debilitation where I figured I couldnít make sense of how I am or was going to continue. Then I finally threw the ball in lifeís court and said Iím done.

After a very helpful venting/therapy session with a friend I decided Iím done with all of this and went to bed without medication. The first night is surprisingly easy because of the long half life of the drug in comparison to the nights following.

Sleep is terrible which basically makes life extremely hard but Iím battling this crap out of my system. Taking magnesium for the anxiety/ nerves at night as needed, itís helping but man you donít realIze how powerful these drugs are until you see that the crumb you still take every night is literally holding your nervous system together.

Iím determined to win this 5+ year battle of dependency, addiction, tolerance withdrawl and tapering. Itís anything but easy but with enough strength itís possible. Hopefully my body regulates itself soon.
Hard to believe I used to take 2+ mg a day of this crap.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Jumped off Klonopin early, letís talk about it
« Reply #1 on: June 01, 2022, 01:27:23 pm »
Thatís exciting that you jumped! Please keep us up to date on how your post jump goes. Wishing you nothing but the best!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Jumped off Klonopin early, letís talk about it
« Reply #2 on: June 01, 2022, 06:06:53 pm »
Thank you I highly appreciate your kind words!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Jumped off Klonopin early, letís talk about it
« Reply #3 on: June 01, 2022, 07:52:28 pm »
Good luck!  I really hope it goes well.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Jumped off Klonopin early, letís talk about it
« Reply #4 on: June 01, 2022, 08:55:45 pm »
Thank you so much
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Jumped off Klonopin early, letís talk about it
« Reply #5 on: June 01, 2022, 09:14:08 pm »
I actually quit .25 milligrams of Klonopin cold turkey and ended up having a severe protracted withdrawal. But the first symptom I had was insomnia as in the first three weeks off the drug I barely slept at all. One thing I would recommend is do not drink alcohol right now under any circumstances. I think my withdrawal went way longer than it needed to because I drank multiple times in the first three months off the medications. Wait a few years till after you feel healed to try alcohol again.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Jumped off Klonopin early, letís talk about it
« Reply #6 on: June 02, 2022, 09:47:39 am »
Thatís actually exactly what Iíve been doing because the 2 times I had alcohol during my taper I felt like it threw everything way off. So I totally agree to no alcohol. I appreciate the input thank you.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Jumped off Klonopin early, letís talk about it
« Reply #7 on: June 02, 2022, 10:16:16 am »
Kudos and congrats to you for letting Klonopin go from your life!  It sounds like you had gotten to the point many of us had - where it wasn't working for you any longer and was actually working against you.  I wish you continued healing and the joys of a benzo-free life.    :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Jumped off Klonopin early, letís talk about it
« Reply #8 on: June 02, 2022, 12:03:39 pm »
Thank you that is much appreciated.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.